logo AFST
Global smooth solutions of some quasi-linear hyperbolic systems with large data
Annales de la Faculté des sciences de Toulouse : Mathématiques, Serie 6, Volume 8 (1999) no. 4, pp. 649-659.
@article{AFST_1999_6_8_4_649_0,
     author = {F. Poupaud},
     title = {Global smooth solutions of some quasi-linear hyperbolic systems with large data},
     journal = {Annales de la Facult\'e des sciences de Toulouse : Math\'ematiques},
     pages = {649--659},
     publisher = {Universit\'e Paul Sabatier},
     address = {Toulouse},
     volume = {Ser. 6, 8},
     number = {4},
     year = {1999},
     doi = {10.5802/afst.947},
     zbl = {0978.35028},
     mrnumber = {1815159},
     language = {en},
     url = {https://afst.centre-mersenne.org/articles/10.5802/afst.947/}
}
TY  - JOUR
TI  - Global smooth solutions of some quasi-linear hyperbolic systems with large data
JO  - Annales de la Faculté des sciences de Toulouse : Mathématiques
PY  - 1999
DA  - 1999///
SP  - 649
EP  - 659
VL  - Ser. 6, 8
IS  - 4
PB  - Université Paul Sabatier
PP  - Toulouse
UR  - https://afst.centre-mersenne.org/articles/10.5802/afst.947/
UR  - https://zbmath.org/?q=an%3A0978.35028
UR  - https://www.ams.org/mathscinet-getitem?mr=1815159
UR  - https://doi.org/10.5802/afst.947
DO  - 10.5802/afst.947
LA  - en
ID  - AFST_1999_6_8_4_649_0
ER  - 
%0 Journal Article
%T Global smooth solutions of some quasi-linear hyperbolic systems with large data
%J Annales de la Faculté des sciences de Toulouse : Mathématiques
%D 1999
%P 649-659
%V Ser. 6, 8
%N 4
%I Université Paul Sabatier
%C Toulouse
%U https://doi.org/10.5802/afst.947
%R 10.5802/afst.947
%G en
%F AFST_1999_6_8_4_649_0
F. Poupaud. Global smooth solutions of some quasi-linear hyperbolic systems with large data. Annales de la Faculté des sciences de Toulouse : Mathématiques, Serie 6, Volume 8 (1999) no. 4, pp. 649-659. doi : 10.5802/afst.947. https://afst.centre-mersenne.org/articles/10.5802/afst.947/

[1] Bouchut (F.). - On zero pressure gas dynamics. Series on Advances in Mathematics for Applied Sciences, Kinetic Theory and Computing, B. Perthame edt, 22, 1994. | MR: 1323183 | Zbl: 0863.76068

[2] Bouchut (F.) and James (F.). - Equations de transport unidimensionnelles à coefficients discontinus. C.R.A.S. Série 1, 320:1097-1102, 1995 and - One-dimensional transport equations with discontinuous coefficients. Nonlinear Anal. TMA, 32: 891-933, 1998. | Zbl: 0989.35130

[3] Brenier (Y.) and Grenier (E.). - Sticky particles and scalar conservation laws. SIAM J. Numer. Anal., 35, no. 6:2317-2328, 1998. | MR: 1655848 | Zbl: 0924.35080

[4] Diperna (R.J.). - Compensated compactness and general systems of conservation laws. Trans. Amer. Math. Soc., 292:383-420, 1985. | MR: 808729 | Zbl: 0606.35052

[5] Glimm (J.). - Solutions in the large for nonlinear hyperbolic systems of equations. Com. Pure Appl. Math., 18:698-715, 1965. | MR: 194770 | Zbl: 0141.28902

[6] Goudon (T.) and Junca (S.). - Vanishing pressure in gas dynamics equations. ZAMP, 51, no 1: 143-148, 2000. | MR: 1745295 | Zbl: 0970.35117

[7] Grassin (M.) and Serre (D.). - Existence de solutions globales et régulières aux équations d'Euler pour un gaz parfait isentropique. C. R. Acad. Sci. Paris Sér. I Math., 325(7):721-726, 1997 and Grassin (M.). - Global smooth solutions to Euler equation for a perfect gas. Indian Univ. Math. J., 47, no 4: 1397-1432, 1998. | MR: 1483706 | Zbl: 0887.35125

[8] Grenier (E.). - Existence globale pour le système des gaz sans pression. C.R.A.S. Série 1, 321:171-174, 1995. | MR: 1345441 | Zbl: 0837.35088

[9] Hörmander (L.). - Lectures on Nonlinear Hyperbolic Differential Equations,volume 26 of Mathématiques et Applications. Springer, 1997. | MR: 1466700 | Zbl: 0881.35001

[10] Lax (P.D.). - Hyperbolic systems of conservation laws and the mathematical theory of shock waves. In Regional Conf. in Appl. Math., volume 11, pages 1-48, Philadelphia, 1973. | MR: 350216 | Zbl: 0268.35062

[11] Lions (P.-L.). - Generalized solutions of Hamilton-Jacobi equations. Pitman, Boston, 1982. | MR: 667669 | Zbl: 0497.35001

[12] Poupaud (F.) and Rascle (M.). - Measure solutions to the linear multi-dimensional transport equation with non-smooth coefficients. Comm. in PDE, 22:337-358, 1997. | MR: 1434148 | Zbl: 0882.35026

[13] Serre (D.). - Système de lois de conservation I et II. Diderot, Paris, New York, Amsterdam, 1996. | Zbl: 0930.35002

[14] Zeldovich (Ya B.). - Gravitational instability: an approximate theory for large density perturbations. Astron. Astrophys., 5:84, 1970.

Cited by Sources: